International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 403-404

Coincidence points in uniform spaces

T. Kubiak1 and Y. J. Cho2

1Institute of Mathematics, A. Mickiewiez University, Matejki 48/49, Poznan 60-769, Poland
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea

Received 13 April 1992; Revised 30 May 1992

Copyright © 1993 T. Kubiak and Y. J. Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note, we give a coincidence point theorem in sequentially complete Hausdorff uniform spaces. Our result reduces to a result of Acharya [1].